Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 917158, 6 pages
http://dx.doi.org/10.1155/2013/917158
Research Article

Remarks on -Metric Spaces

1Department of Mathematics, King Saud University, Saudi Arabia
2Dipartimento di Matematica e Informatica, Università degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy
3DEIM, Università degli Studi di Palermo, 90128 Palermo, Italy

Received 13 September 2012; Revised 5 November 2012; Accepted 5 November 2012

Academic Editor: Serge Nicaise

Copyright © 2013 Bessem Samet et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. E. Aull and R. Lowen, Handbook of the History of General Topology, Kluwer, Dodrecht, The Netherlands, 2001.
  2. L. M. Blumenthal, Distance Geometry, Oxford University Press, Oxford, UK, 1953. View at Zentralblatt MATH · View at MathSciNet
  3. O. Hadžić and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, London, UK, 2001. View at MathSciNet
  4. W. A. Kirk and B. Sims, Handbook of Metric Fixed Point Theory, Kluwer Academic Publishers, 2001. View at MathSciNet
  5. Z. Mustafa, A new structure for generalized metric spaces-with applications to fixed point theory [Ph.D. thesis], University of Newcastle, New South Wales, Australia, 2005.
  6. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar
  7. Z. Mustafa and H. Obiedat, “A fixed point theorem of Reich in G-metric spaces,” Cubo, vol. 12, no. 1, pp. 83–93, 2010. View at Google Scholar · View at MathSciNet
  8. Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Google Scholar · View at MathSciNet
  10. W. Shatanawi, “Fixed point theory for contractive mappings satisfying Φ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Google Scholar · View at MathSciNet
  11. W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Lj. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, no. 2, pp. 267–273, 1974. View at Google Scholar
  13. G. Jungck and N. Hussain, “Compatible maps and invariant approximations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1003–1012, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. M. Das and K. V. Naik, “Common fixed-point theorems for commuting maps on a metric space,” Proceedings of the American Mathematical Society, vol. 77, no. 3, pp. 369–373, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Di Bari and C. Vetro, “Common fixed point theorems for weakly compatible maps satisfying a general contractive condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 891375, 8 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Edelstein, “On fixed and periodic points under contractive mappings,” Journal of the London Mathematical Society, vol. 37, pp. 74–79, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet